# SDR CA130321004

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, RT REVERSER UNLOCKED, C.  QRH APPLIED. ATB RETURN TO ORIGIN AIRPORT. MAINTENANCE DEFERRED RT REVERSE IAW MEL 78-30-1.
